Alert archive / Nebraska / Flash Flood Warnings in 2015
Flash Flood Warning 12, NWS Cheyenne, WY
NWS Cheyenne, WY issued this flash flood warning at Jun 16, 2015, 8:12 PM MDT for Scotts Bluff County, Nebraska. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2015, 8:12 PM MDT (02:12 UTC)
- Expired
- Jun 16, 2015, 11:00 PM MDT
- In force
- 3 hr
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Flood severity
- None
County Scotts Bluff County, NE
The radar
The Cheyenne radar (KCYS), 119 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 9:08 PM MDT | FLASH FLOOD | Mitchell, NE | SOUTH MITCHELL ROAD CLOSED FROM MITCHELL TO HIGHWAY 92. WATER FLOWING OVER ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 56 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 2.2 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 85 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 2903 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
709
WGUS55 KCYS 170212
FFWCYS
NEC157-170500-
/O.NEW.KCYS.FF.W.0012.150617T0212Z-150617T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
812 PM MDT TUE JUN 16 2015
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTH CENTRAL SCOTTS BLUFF COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 1100 PM MDT
* AT 806 PM MDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING
ACROSS THE WARNED AREA. LOCAL MEDIA REPORTED COUNTY ROAD 15 HAS
BEEN WASHED OUT 1 MILE EAST OF MITCHELL WITH SEVERAL TREES BEING
WASHED AWAY BY THE FLOOD WATERS. THE MEDIA ALSO REPORTED WATER
COVERING THE ROAD IN SEVERAL SPOTS ON HIGHWAY 92 BETWEEN
SCOTTSBLUFF AND MITCHELL. DOPPLER RADAR AND LOCAL RAIN GAUGES HAS
UP TO TWO INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS
ALREADY OCCURRING. MORE RAIN IS EXPECTED TO MOVE OVER THE AREA
DURING THE NEXT COUPLE OF HOURS WHICH WILL ONLY AGGREVATE THE
SITUATION.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MITCHELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4189 10390 4198 10384 4195 10375 4190 10368
4185 10372
$$
COX2 follow-up statements
581
WGUS75 KCYS 170340
FFSCYS
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
940 PM MDT TUE JUN 16 2015
NEC157-170500-
/O.CON.KCYS.FF.W.0012.000000T0000Z-150617T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCOTTS BLUFF NE-
940 PM MDT TUE JUN 16 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 PM MDT FOR
NORTH CENTRAL SCOTTS BLUFF COUNTY...
AT 934 PM MDT...LOCAL LAW ENFORCEMENT AND LOCAL MEDIA REPORTED FLASH
FLOODING ON SOUTH MITCHELL ROAD. THIS ROAD IS CURRENTLY CLOSED FROM
MITCHELL TO HIGHWAY 92. LOCAL MEDIA ALSO REPORTED THAT COUNTY ROAD
15 HAD ALSO BEEN WASHED OUT 1 MILE EAST OF MITCHELL. DOPPLER RADAR
INDICATED THE BULK OF THE RAINFALL HAD ENDED ACROSS THE AREA...BUT
THE FLOODING IS EXPECTED TO PERSIST THROUGH MUCH OF THE NIGHT.
FLASH FLOODING IS ALREADY OCCURRING.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MITCHELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4189 10390 4198 10384 4195 10375 4190 10368
4185 10372
$$
COX656
WGUS75 KCYS 170424
FFSCYS
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1024 PM MDT TUE JUN 16 2015
NEC157-170430-
/O.CAN.KCYS.FF.W.0012.000000T0000Z-150617T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCOTTS BLUFF NE-
1024 PM MDT TUE JUN 16 2015
...THE FLASH FLOOD WARNING FOR NORTH CENTRAL SCOTTS BLUFF COUNTY IS
CANCELLED...
THE HEAVY RAIN HAD ENDED...BUT FLOODING WILL PERSIST ACROSS MANY
LOCATIONS IN THE AREA TONIGHT. THEREFORE...THE FLASH FLOOD WARNING
HAS BEEN REPLACED BY A FLOOD WARNING DUE TO WATER COVERING MANY
ROADWAYS.
PLEASE CONTINUE TO HEED ANY ROAD CLOSURES.
TURN AROUND DON'T DROWN IF YOU SEE WATER COVERING THE ROADWAYS.
LAT...LON 4189 10390 4198 10384 4195 10375 4190 10368
4185 10372
$$
COXWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood warning went out at Jun 16, 5:51 PM MDT, 2 hours 21 minutes earlier.
Area forecast discussion, Jun 16, 5:51 PM MDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 551 PM MDT TUE JUN 16 2015 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 1245 PM MDT TUE JUN 16 2015 WIDESPREAD LOW STRATUS HAS GIVEN WAY TO PARTLY TO MOSTLY SUNNY SKIES ACROSS MUCH OF THE AREA THIS AFTERNOON. SURFACE CONDITIONS HAVE BEEN RESPONDING QUICKLY WITH TEMPERATURES ALREADY RISING INTO THE MID TO UPPER 70S ALONG/EAST OF THE LARAMIE RANGE. THE LOWER-LEVEL AIR MASS IS QUITE MOIST WITH DEW POINTS IN THE 55-65 F RANGE FOR MUCH OF THE AREA EAST OF THE LARAMIE RANGE. SPC MESOANALYSIS SHOWS MUCAPE VALUES ALREADY IN EXCESS OF 2000 J/KG...ALONG WITH 40-50 KT EFFECTIVE BULK SHEAR BENEATH FAIRLY STRONG H5 FLOW. MINIMAL CAPPING IN PLACE TODAY SO EXPECT STORMS TO DEVELOP BETWEEN 19-21Z...MAINLY ALONG LINGERING OUTFLOW BOUNDARIES AND LOW LEVEL CONVERGENCE ALONG A COLD FRONT PUSHING FROM NORTH TO SOUTH ACROSS THE AREA. THAT SAID...BEST COVERAGE OF CONVECTION SHOULD BE ALONG A DOUGLAS-TOR-SNY LINE. A BIT QUESTIONABLE HERE IN CHEYENNE WITH LINGERING SOUTHWESTERLY FLOW AT THE SFC. THE ENVIRONMENT IS RIPE FOR SUPERCELLS CAPABLE OF LARGE HAIL...SOME OF WHICH MAY BE VERY LARGE WITH NAM BUFKIT SOUNDINGS SHOWING CAPES NEAR 3000 J/KG OVER THE PANHANDLE IN A STRONGLY SHEARED ENVIRONMENT. MAY SEE A FEW TORNADOES TODAY WITH GOOD LOW LEVEL VEERING GIVING WAY TO 0-1 KM SHEAR AROUND 15-25 KTS. EHI VALUES ARE HOVERING AROUND 1 IN THE LOWEST KILOMETER...BUT WILL HAVE TO WATCH FOR THIS TO BE LOCALLY ENHANCED NEAR ANY PRE- EXISTING BOUNDARIES. CONVECTION WILL END FROM WEST TO EAST OVERNIGHT. EXCELLENT BOUNDARY LAYER MOISTURE AND WEAK LOW LEVEL UPSLOPE MAY CONTRIBUTE TO SOME PATCHY FOG ONCE PCPN COMES TO AN END. NAM SOUNDINGS ARE MORE BULLISH THAN THE GFS WITH LOW LEVEL SATURATION...SO AM NOT ENTIRELY CONFIDENT THAT WE WILL SEE WIDESPREAD LOW VSBYS. HEADING INTO TOMORROW AFTERNOON...A SIMILAR MESOSCALE ENVIRONMENT WILL EXIST WITH GOOD INSTABILITY AND SHEAR PROFILES FAVORABLE FOR SUPERCELLS. ANOTHER SLIGHT RISK FROM SPC FOR AREAS ALONG/EAST OF THE LARAMIE RANGE. TOMORROW LOOKS TO BE A LITTLE LESS WIDESPREAD THAN TODAY WITH THE MAIN FORCING MECHANISM BEING LOW LEVEL CONVERGENCE ALONG THE LARAMIE RANGE. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 333 PM MDT TUE JUN 16 2015 ANOTHER ACTIVE DAY ON THURSDAY AS LOW LEVEL CONVERGENCE ALONG A SFC PRESSURE TROF FORMING AHEAD OF APPROACHING SHORTWAVE ENERGY. THIS COMBINED WITH 1000-1500 J/KG OF PROGGED SBCAPES WILL PROVIDE ANTHER ROUND OF STRONG TO POTENTIALLY SEVERE THUNDERSTORMS FOR AREAS EAST OF THE LARAMIE RANGE. LEE-SIDE SFC PRESSURE TROUGH SLIDES EAST INTO THE WRN NEBRASKA PANHANDLE FOR FRIDAY. WARM MID- LEVEL TEMPS WILL INHIBIT CONVECTION AS WELL AS TRANSLATE TO AFTERNOON HIGH TEMPERATURES THAT WILL APPROACH 90 DEGREES MOST PLACES. ANOTHER WK COLD FRONT WILL DRIFT SOUTH DURING THE DAY ON SATURDAY WHICH SHOULD AGAIN PRODUCE ISOLATED/SCATTERED AFTERNOON AND EARLY EVENING CONVECTION. HEIGHTS RISE FURTHER SUN-TUE WHICH WILL SEVERELY HAMPER CONVECTION CHANCES. SO EXPECT A TREND TOWARDS HOTTER AND DRIER CONDITIONS SUN-TUE. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 542 PM MDT TUE JUN 16 2015 LATEST RADAR LOOP WAS SHOWING THE BULK OF THE SHOWERS AND STORMS OCCURRING ALONG A LINE FROM DOUGLAS TO TORRINGTON. THESE STORMS WILL CONTINUE TO DIVE SOUTHEAST DURING THE COURSE OF THE EVENING. THE TAF SITES BFF AND SNY WILL MOSTLY BE IMPACTED. OTHERWISE...THE BULK OF THIS ACTIVITY SHOULD BEGIN TO DIMINISH AFTER SUNSET. HOWEVER...WITH DECENT SHEAR SOME OF THE STORMS COULD REGENERATE. LOW CLOUDS SHOULD ALSO BEGIN TO FORM LATER TONIGHT. && .FIRE WEATHER... ISSUED AT 1245 PM MDT TUE JUN 16 2015 MINIMAL FIRE WEATHER CONCERNS DUE TO RECENT WIDESPREAD RAINFALL AND GREENUP. HOWEVER...HUMIDITIES WILL CONTINUE TO FALL OVER THE NEXT FEW DAYS AS A MUCH WARMER AND DRIER WEATHER PATTERN RETURNS TO THE AREA. AFTERNOON RH VALUES WILL FALL TO BETWEEN 10 AND 15 PERCENT WEST OF THE LARAMIE RANGE ON THURSDAY AND FRIDAY. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...CLH LONG TERM...CAH AVIATION...REC FIRE WEATHER...CLH
Hazardous weather outlook, Jun 16, 12:02 PM MDT, 8 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1202 PM MDT TUE JUN 16 2015 NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-118-119- 171815- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-EAST PLATTE COUNTY-GOSHEN COUNTY- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1202 PM MDT TUE JUN 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP OVER PARTS OF SOUTH CENTRAL AND SOUTHEAST WYOMING EARLY THIS AFTERNOON...AND MOVE EAST INTO THE WESTERN NEBRASKA PANHANDLE THIS EVENING. A FEW THUNDERSTORMS WILL BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. A FEW TORNADOES ARE ALSO POSSIBLE...ESPECIALLY IN THE WESTERN NEBRASKA PANHANDLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY DAILY CHANCES FOR SHOWERS AND THUNDERSTORMS WILL EXIST THROUGH SATURDAY. A FEW MAY BE STRONG TO SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ALONG AND EAST OF THE LARAMIE RANGE THIS AFTERNOON AND EVENING. WYZ103>106-109>117-171815- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- 1202 PM MDT TUE JUN 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP AND MOVE EAST ACROSS SOUTH CENTRAL WYOMING THIS AFTERNOON. A FEW STORMS COULD BE STRONG TO SEVERE...WITH HAIL AND GUSTY WINDS THE PRIMARY HAZARDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY DAILY CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. HAMMER
In the hours before
Local storm report, Jun 16, 7:26 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
726 PM MDT TUE JUN 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM FLASH FLOOD SCOTTSBLUFF 41.87N 103.66W
06/16/2015 SCOTTS BLUFF NE PUBLIC
ESTIMATED A FOOT OF WATER COVERING STREETS IN DOWNTOWN
SCOTTSBLUFF.
&&
MJAMSKISpecial weather statement, Jun 16, 7:29 PM MDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 729 PM MDT TUE JUN 16 2015 NEZ021-170215- MORRILL NE- 729 PM MDT TUE JUN 16 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MORRILL COUNTY UNTIL 815 PM MDT... AT 729 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BRIDGEPORT STATE RECREATION AREA...OR 27 MILES SOUTHEAST OF SCOTTSBLUFF...MOVING EAST AT 25 MPH. DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BRIDGEPORT...COURT HOUSE AND JAIL ROCKS...NORTHPORT...THE INTERSECTION OF HIGHWAY 385 AND 92...BRIDGEPORT STATE RECREATION AREA AND BROADWATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN CHEYENNE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR CENTRAL NEBRASKA. LAT...LON 4158 10330 4176 10328 4177 10269 4150 10271 TIME...MOT...LOC 0129Z 274DEG 22KT 4167 10320 HAMMER
Local storm report, Jun 16, 7:36 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
736 PM MDT TUE JUN 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL 3 S HAWK SPRINGS 41.75N 104.27W
06/16/2015 E1.50 INCH GOSHEN WY TRAINED SPOTTER
&&
RCOXLocal storm report, Jun 16, 8:09 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
809 PM MDT TUE JUN 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 PM FLASH FLOOD 1 E MITCHELL 41.94N 103.79W
06/16/2015 SCOTTS BLUFF NE BROADCAST MEDIA
PORTIONS OF COUNTY ROAD 15 AND TREES WERE WASHED AWAY.
&&
MJAMSKILocal storm report, Jun 16, 8:10 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
810 PM MDT TUE JUN 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 PM FLASH FLOOD SCOTTSBLUFF 41.87N 103.66W
06/16/2015 SCOTTS BLUFF NE LAW ENFORCEMENT
SEVERAL BUSINESSES FLOODED ON BROADWAY STREET.
&&
MJAMSKILocal storm report, Jun 16, 8:11 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
811 PM MDT TUE JUN 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL 8 SE BROADWATER 41.52N 102.74W
06/16/2015 E1.00 INCH MORRILL NE TRAINED SPOTTER
60-70 MPH WINDS AND ONE INCH HAIL WERE REPORTED.
&&
MJAMSKIThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 6:14 PM MDT | Special Weather Statement | CYS | Morrill | 31 min |
| Jun 16, 6:19 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Morrill, Scotts Bluff | 41 min |
| Jun 16, 6:23 PM MDT | Severe Thunderstorm Warning | CYS | Scotts Bluff, Sioux | 37 min |
| Jun 16, 6:44 PM MDT | Tornado Warning | CYS | Morrill | 46 min |
| Jun 16, 6:56 PM MDT | Areal Flood Advisory | CYS | Scotts Bluff | 3 hr |
| Jun 16, 6:59 PM MDT | Severe Thunderstorm Warning | CYS | Scotts Bluff | 15 min |
| Jun 16, 7:09 PM MDT | Flash Flood Warning | CYS | Scotts Bluff | 3 hr |
| Jun 16, 7:12 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Scotts Bluff | 48 min |
| Jun 16, 7:29 PM MDT | Special Weather Statement | CYS | Morrill | 46 min |
| Jun 16, 7:44 PM MDT | River Flood Warning | CYS | Scotts Bluff | 62 hr |
| Jun 16, 8:19 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne, Morrill | 11 min |
| Jun 16, 10:16 PM MDT | Areal Flood Warning | CYS | Scotts Bluff | 3 hr |
| Jun 17, 5:24 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Scotts Bluff | 36 min |
| Jun 17, 5:39 PM MDT | Severe Thunderstorm Warning | CYS | Scotts Bluff | 36 min |
| Jun 17, 5:57 PM MDT | Severe Thunderstorm Warning | CYS | Scotts Bluff, Sioux | 33 min |
| Jun 17, 5:58 PM MDT | Areal Flood Advisory | CYS | Scotts Bluff | 3 hr |
Nearby
Flash Flood Warnings in Nebraska, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.